Daugavet's equation and orthomorphisms


Schmidt, Klaus D.



DOI: https://doi.org/10.1090/S0002-9939-1990-1002165-3
URL: http://www.ams.org/journals/proc/1990-108-04/S0002...
Additional URL: https://www.jstor.org/stable/2047945
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Proceedings of the American Mathematical Society : PAMS
Volume: 108
Issue number: 4
Page range: 905-911
Place of publication: Providence, RI
Publishing house: AMS
ISSN: 0002-9939 , 1088-6826
Related URLs: https://www.researchgate.net/publication/238869956_Daugavet's_Equation_and_Orthomorphisms
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1990) Daugavet's equation and orthomorphisms. Proceedings of the American Mathematical Society : PAMS Providence, RI 108 4 905-911 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item